# SDR GTIA040773

- Difficulty date: September 6, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 912 - MCO - ON DESCENT INTO ORD PASSING 12,000 LEFT ENGINE FIRE DETECTOR LOOP B-LOOP LIGHT CAME ON.  SWITCHED TO LOOP 'A' TESTED OK.  REMOVED LOOP 'B' ELEMENT CONNECTORS.  CLEANED AND REINSTALLED.  (M)
